# SDR MASA2024F00009

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 21,411 hours, 12,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 17061041402
- Condition: Corroded
- Location: Zone 100
- Part time: 21,411 hours, 12,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL AND SUPPORT AT FR90 - 91 RBL11 CORRODED
